MAUDE Adverse Event Report: SILK ROAD MEDICAL, INC. ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL, INC. ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Stent failure / patient need to return to surgery, and left explant of internal carotid artery stent, carotid artery endarterectomy with bovine pericardial patch angioplasty.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL, INC.
1213 innsbruck drive
sunnyvale CA 94089
MDR Report Key21282438
Report Number21282438
Device Sequence Number20823621
Product Code NIM
UDI-Device Identifier00811311021291
UDI-Public(01)00811311021291
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/28/2025
Report Date (Section F) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberSR-090740-TCS
Device Lot Number18308170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/31/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight102 KG
Date Report Sent to FDA01/28/2025